MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number HY1000T
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause of the reported event has not yet been established.Investigation by manufacturer is currently in-process.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Event or Problem Description
A male patient underwent aquablation therapy to treat symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation (procept) became aware that during the first treatment pass, the hydros robotic system displayed error e251 (z encoder speed was less than 80% of the desired speed for over 10ms).The treating surgeon tried to manually move the waterjet, but the error persisted.Due to the inability to resolve the issue, the treating surgeon decided to abort the procedure.There were no adverse health consequences for the patient as a result of this event.
 
Additional Manufacturer Narrative
The aquabeam handpiece (hp) was not returned for investigation.Three (3) good faith efforts were made by procept to retrieve the aquabeam hp without success.The root cause of the reported event was unable to be established as the device was not returned for investigation.A review of the device history record (dhr) for lot number 25c05421 was conducted, which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the device met all design and manufacturing specifications when released for distribution.The treatment session log file were reviewed and confirmed the occurrence of error e251 (z encoder speed was less than 80% of the desired speed for over 10ms) in the treatment stage.The hp was not returned after follow ups.The application log file review confirmed the occurrence of e251 in treatment stage.Root cause is undeterminable as the issue cannot be investigated further due to unavailability of device.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
HYDROS ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key24701228
Report Number3012977056-2026-00060
Device Sequence Number10151918
Product Code PZP
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Catalogue NumberHY1000T
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale